`a`
Journal of Modern Dynamics (JMD)
 

Integrability and Lyapunov exponents
Pages: 107 - 122, Issue 1, January 2011

doi:10.3934/jmd.2011.5.107      Abstract        References        Full text (218.5K)           Related Articles

Andy Hammerlindl - Instituto Nacional deMatemática Pura e Aplicada, Estrada Dona Castorina 110, Rio de Janeiro, Brazil (email)

1 D. V. Anosov, "Geodesic Flows on Closed Riemannian Manifolds with Negative Curvature," Proceedings of the Steklov Institute of Mathematics, No. 90 (1967), Translated from the Russian by S. Feder American Mathematical Society, Providence, R.I. 1969, iv+235 pp.       
2 L. Barriera and C. Valls, Center manifolds for nonuniformly partially hyperbolic diffeomorphisms, Journal de Mathématiques Pures et Appliquées, 84 (2005), 1693-1715.       
3 M. Brin and Ja. Pesin, Partially hyperbolic dynamical systems, (Russian) Izv. Akad. Nauk SSSR Ser. Mat., 38 (1974), 170-212.       
4 K. Burns, F. Rodriguez Hertz, M. A. Rodriguez Hertz, A. Talitskaya and R. Ures, Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center, Discrete and Continuous Dynamical Systems, 22 (2008), 75-88.       
5 K. Burns and A. Wilkinson, Dynamical coherence and center bunching, Discrete and Continuous Dynamical Systems, 22 (2008), 89-100.       
6 K. Burns and A. Wilkinson, On the ergodicity of partially hyperbolic systems, Annals of Math., 171 (2010), 451-489.       
7 X. Cabré, E. Fontich and R. de la Llave, The parameterization method for invariant manifolds I: Manifolds associated to non-resonant subspaces, Indiana Univ. Math. J., 52 (2003), 283-328.       
8 F. Rodriguez Hertz, M. A. Rodriguez Hertz and R. Ures, A survey of partially hyperbolic dynamics, Partially Hyperbolic Dynamics, Lamnations, and Teichmüller Flow, 35-87, Fields Inst. Commun., 51, Amer. Math. Soc., Providence, RI, 2007.       
9 F. Rodriguez Hertz, M. A. Rodriguez Hertz and R. Ures, Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1D-center bundle, Invent. Math., 172 (2008), 353-381.       
10 M. Hirsch, C. Pugh and M. Shub, "Invariant Manifolds," volume 583 of "Lecture Notes in Mathematics," Vol. 583, Springer-Verlag, Berlin-New York, 1977.       
11 R. Mañé, "Ergodic Theory and Differentiable Dynamics," Translated from the Portuguese by Silvio Levy. Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 8, Springer-Verlag, Berlin, 1987.       
12 V. Oseledets, A multiplicative ergodic theorem. Lyapunov characteristic numbers for dynamical systems, Trans. Moscow Math. Soc., 19 (1968), 197-210.       
13 V. Oseledets, Oseledets theorem, Scholarpedia, 3 (2008), 1846.
14 F. Rampazzo, Frobenius-type theorems for Lipschitz distributions, Journal of Differential Equations, 243 (2007), 270-300.       
15 S. Simić, Lipschitz distributions and Anosov flows, Proc. of the Amer. Math. Soc., 124 (1996), 1869-1877.       
16 S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc., 73 (1967), 747-817.       
17 A. Wilkinson, Stable ergodicity of the time-one map of a geodesic flow, Ergod. Th. and Dynam. Sys., 18 (1998), 1545-1588.       

Go to top